Welcome to ehealthforum,
Few hormonal contraceptive pills are known to aggravate acne. You can consider stopping with it if it has affected acne badly. Since you have started with taking the pills already, you can consider continuing with it and discuss with your treating gynecologist about getting started on suitable alternative low dosage pills to have protection from pregnancy as well as control the side effects. Use additional protection to prevent pregnancy if having intercourse during the switchover of the contraceptive pills.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.